# SDR SWAA2012102908958

- Difficulty date: October 24, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Part number: 571769
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK 1ST OFFICER C-D POST EXTERIOR LOWER END FASTENER CRACKED.  REMOVED AND REPLACED FASTENER IAW DWG AND SRM.
